# SDR USAA2011011890239

- Difficulty date: January 14, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 6,495 hours, 1,924 cycles
- System (JASC): 5240 · Service Doors
- Part: Actuator
- Part number: FE277000
- Part serial: FR1932
- Condition: Low Pressure
- Location: R2 Door
- Part time: 6,495 hours, 1,924 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 388 - CLT - EES - EXIT 2R SHOWS CHECK CABIN DOOR PRESSURE WITH ALL DOORS CLOSED AND DELTA P ZERO OUTFLOW VALVE FULL OPEN.  MAINTENANCE SERVICED EXIT 2R DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001-0.
